Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 424, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 20, 2009, 12:37 AM CDT for 5 counties in Oklahoma. It was in force for 23 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2009, 12:37 AM CDT (05:37 UTC)
- Expired
- Aug 20, 2009, 1:00 AM CDT
- In force
- 23 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Nowata County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 12:42 AM CDT | HAIL 0.88 | 3 Sw Sperry, OK | AND 50 MPH WINDS |
| Aug 20, 12:45 AM CDT | HAIL 1.75 | Sperry, OK | |
| Aug 20, 12:48 AM CDT | HAIL 1.75 | 5 Nw Owasso, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 19, 8:48 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 5.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4299 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 277 m²/s²
- 0-3 km storm-relative helicity
- 480 m²/s²
- Significant tornado parameter
- 11.7
- Supercell composite
- 52.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 200537 SVRTSA OKC105-113-131-143-147-200600- /O.NEW.KTSA.SV.W.0424.090820T0537Z-090820T0600Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1237 AM CDT THU AUG 20 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA WESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA WASHINGTON COUNTY IN NORTHEAST OKLAHOMA * UNTIL 100 AM CDT * AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BARNSDALL TO SAND SPRINGS...MOVING NORTHEAST AT 60 MPH. * SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...AVANT... SPERRY...SKIATOOK...OCHELATA...BARTLESVILLE...TULSA...RAMONA... DEWEY...VERA...OWASSO...COLLINSVILLE...VERDIGRIS...TALALA...OOLOGAH AND WATOVA. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3690 9566 3622 9563 3608 9623 3669 9625 TIME...MOT...LOC 0537Z 245DEG 53KT 3664 9612 3622 9611 $$
2 follow-up statements
000 WWUS54 KTSA 200545 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1245 AM CDT THU AUG 20 2009 OKC105-113-131-143-147-200600- /O.CON.KTSA.SV.W.0424.000000T0000Z-090820T0600Z/ ROGERS OK-NOWATA OK-WASHINGTON OK-OSAGE OK-TULSA OK- 1245 AM CDT THU AUG 20 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHERNTULSA...SOUTHEASTERN OSAGE...WASHINGTON...WESTERN NOWATA AND WESTERN ROGERS COUNTIES... AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BARTLESVILLE TO SPERRY...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SPERRY... OCHELATA...BARTLESVILLE...RAMONA...TULSA...VERA...DEWEY...OWASSO... COLLINSVILLE...TALALA...OOLOGAH...VERDIGRIS AND WATOVA. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3676 9606 3690 9566 3622 9563 3612 9604 TIME...MOT...LOC 0545Z 245DEG 53KT 3668 9600 3626 9599 $$
000 WWUS54 KTSA 200551 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1251 AM CDT THU AUG 20 2009 OKC105-131-143-147-200600- /O.CON.KTSA.SV.W.0424.000000T0000Z-090820T0600Z/ ROGERS OK-NOWATA OK-WASHINGTON OK-TULSA OK- 1251 AM CDT THU AUG 20 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHERN TULSA...WASHINGTON...SOUTHWESTERN NOWATA AND WESTERN ROGERS COUNTIES... AT 1248 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL TO TENNIS BALL SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OCHELATA TO SPERRY...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...COLLINSVILLE... VERDIGRIS...TALALA...OOLOGAH AND WATOVA. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3622 9563 3618 9601 3668 9599 3687 9566 TIME...MOT...LOC 0551Z 245DEG 53KT 3664 9588 3629 9588 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 11:50 PM CDT, 47 minutes earlier.
Area forecast discussion, Aug 19, 11:50 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1150 PM CDT WED AUG 19 2009 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. STRONGEST THUNDERSTORMS CURRENTLY REMAIN NORTH OF THE TAF SITES...ALTHOUGH A BATCH OF STORMS ACROSS CENTRAL OKLAHOMA COULD BEGIN TO IMPACT THE KTUL/KRVS TAF SITES AROUND 07Z. THERE STILL REMAINS THE POSSIBILITY OF A LARGER COMPLEX OF STORMS DEVELOPING ACROSS NORTHEAST OKLAHOMA INTO NORTHWEST ARKANASAS INTO THE OVERNIGHT HOURS...WITH THE ACTIVITY PUSHING TO THE SOUTHEAST. MVFR/IFR CONDITIONS LIKELY IN AND NEAR STORMS. && .PREV DISCUSSION... /ISSUED 916 PM CDT WED AUG 19 2009/ ..UPDATE... DISCUSSION... SEVERE THUNDERSTORMS HAVE DEVELOPED IN KANSAS AND HAVE HUGGED THE OKLAHOMA BORDER OVER THE PAST COUPLE OF HOURS. HAVE ADJUSTED POPS AND WEATHER IN THE FORECAST AND SENT OUT UPDATED PRODUCTS INCORPORATING THE LATEST FORECAST INFORMATION AND CURRENT WATCHES. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...18
Hazardous weather outlook, Aug 20, 12:17 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1217 AM CDT THU AUG 20 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1217 AM CDT THU AUG 20 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REST OF TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... ELEVATED SEVERE STORMS HAVE BEGUN TO DEVELOP ACROSS PORTIONS OF NORTHEAST OKLAHOMA EARLY THIS MORNING. THIS ACTIVITY IS EXPECTED TO INCREASE IN COVERAGE AND INTENSITY THROUGH THE OVERNIGHT HOURS AND WILL LIKELY EVOLVE INTO ONE OR MORE LARGE THUNDERSTORM COMPLEXES AS THE EVENT PROGRESSES...SWEEPING EAST ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS WILL BE LIKELY IN THE STRONGER STORMS...INCLUDING THE POSSIBILITY OF TORRENTIAL RAINFALL AND FLASH FLOODING. MANY AREAS HAVE RECEIVED SUBSTANTIAL RAINFALL OVER THE PAST COUPLE OF DAYS. THESE AREAS WILL BE THE MOST SUSCEPTIBLE TO FLOODING AS THE GROUND IS ALREADY SATURATED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... SEVERE WEATHER IS LIKELY TO BE ONGOING ACROSS MUCH OF THE AREA THURSDAY MORNING AS THE COLD FRONT CONTINUES TO SWEEP ACROSS THE REGION. AS THE FRONT SLOWS DURING THE DAY... ANOTHER ROUND OF STRONG THUNDERSTORMS IS POSSIBLE THURSDAY AFTERNOON IN THE VICINITY OF THE FRONT...WHICH IS EXPECTED TO STILL BE LOCATED IN SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. AFTER THE FRONT FINALLY EXITS THE REGION LATE THURSDAY... A MUCH COOLER AND DRIER AIR MASS WILL BE PRESENT. TRANQUIL WEATHER WILL THEN PREVAIL THROUGHOUT THE REMAINDER OF THE FORECAST PERIOD. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Aug 19, 10:51 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM HAIL COMMERCE 36.93N 94.87W
08/19/2009 E0.88 INCH OTTAWA OK PUBLIC
&&
JDSLocal storm report, Aug 19, 10:52 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1052 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM HAIL QUAPAW 36.95N 94.79W
08/19/2009 E1.75 INCH OTTAWA OK PUBLIC
1046 PM TSTM WND GST QUAPAW 36.95N 94.79W
08/19/2009 E70 MPH OTTAWA OK PUBLIC
&&
KDJLocal storm report, Aug 19, 11:12 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1112 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 2 E PEORIA 36.92N 94.63W
08/19/2009 E0.88 INCH OTTAWA OK PUBLIC
&&
JDSSpecial weather statement, Aug 19, 11:48 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CDT WED AUG 19 2009
OKZ054-059-064-200530-
CREEK OK-OSAGE OK-PAWNEE OK-
1148 PM CDT WED AUG 19 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE...NORTHWESTERN CREEK AND PAWNEE
AT 1148 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF MARAMEC...MOVING EAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...OSAGE...JENNINGS...
TERLTON...HALLETT...MARAMEC...CLEVELAND...OILTON...SILVER CITY AND
MANNFORD.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3640 9641 3607 9628 3607 9663 3616 9664
3616 9681 3617 9682 3625 9683 3625 9691
3627 9692
TIME...MOT...LOC 0448Z 263DEG 37KT 3616 9684Special weather statement, Aug 20, 12:18 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1218 AM CDT THU AUG 20 2009
ARZ001-002-200615-
BENTON AR-CARROLL AR-
1218 AM CDT THU AUG 20 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHERN CARROLL AND NORTHEASTERN BENTON
AT 1215 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 7
MILES NORTH OF GATEWAY...MOVING EAST AT 35 MPH. IN THE SHORT TERM
THIS STORM WILL STAY IN SOUTHERN MISSOURI...BUT GUSTY WINDS OF
30 TO 40 MPH WILL EXPAND SOUTH FROM THE STORM INTO NORTHEAST
BENTON COUNTY AND NORTHERN CARROLL COUNTY.
IN THE LONGER TERM...THE STORM COULD MOVE INTO NORTHERN
CARROLL COUNTY AND A SEVERE THUNDERSTORM WARNING MAY EVENTUALLY
BE NEEDED.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3642 9405 3650 9402 3650 9361 3650 9330
3649 9329 3633 9330
TIME...MOT...LOC 0515Z 278DEG 31KT 3659 9388Local storm report, Aug 20, 12:19 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1219 AM CDT THU AUG 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL 3 N HALLETT 36.28N 96.57W
08/20/2009 E0.88 INCH PAWNEE OK PUBLIC
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 9:20 PM CDT | Special Weather Statement | TSA | Nowata | 25 min |
| Aug 19, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 44 min |
| Aug 19, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 62 min |
| Aug 19, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 40 min |
| Aug 19, 11:48 PM CDT | Special Weather Statement | TSA | Pawnee | 42 min |
| Aug 19, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 48 min |
| Aug 20, 12:10 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 36 min |
| Aug 20, 12:50 AM CDT | Special Weather Statement | TSA | Nowata | 40 min |
| Aug 20, 12:54 AM CDT | Special Weather Statement | TSA | Creek | 51 min |
| Aug 20, 12:58 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa | 36 min |
| Aug 20, 1:05 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 40 min |
| Aug 20, 1:07 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 38 min |
| Aug 20, 1:29 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 31 min |
| Aug 20, 1:39 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 35 min |
| Aug 20, 1:52 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 23 min |
| Aug 20, 1:58 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Ottawa | 62 min |
| Aug 20, 1:59 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Nowata, Ottawa | 46 min |
| Aug 20, 2:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Aug 20, 2:24 AM CDT | Special Weather Statement | TSA | Wagoner | 36 min |
| Aug 20, 2:43 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 34 min |
| Aug 20, 2:56 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Aug 20, 4:10 AM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 35 min |
| Aug 20, 4:47 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Wagoner | 58 min |
| Aug 20, 5:12 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 63 min |
| Aug 20, 5:39 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 66 min |
| Aug 20, 6:43 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Sequoyah | 62 min |
| Aug 20, 7:26 AM CDT | Areal Flood Advisory | TSA | Adair, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 2 more | 2 hr |
| Aug 20, 8:02 AM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Mayes, Okmulgee, Rogers, Tulsa and 1 more | 3 hr |
| Aug 20, 8:48 AM CDT | River Flood Warning | TSA | Ottawa | 50 hr |
| Aug 20, 8:48 AM CDT | River Flood Warning | TSA | Ottawa | 14 hr |
| Aug 20, 8:50 AM CDT | Flash Flood Warning | TSA | LeFlore | 5 hr |
| Aug 20, 9:34 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 116 min |
| Aug 20, 9:47 AM CDT | Flash Flood Warning | TSA | Haskell | 4 hr |
| Aug 20, 9:59 AM CDT | Flash Flood Warning | TSA | Pittsburg | 4 hr |
| Aug 20, 2:57 PM CDT | Special Weather Statement | TSA | Pittsburg | 48 min |
| Aug 20, 3:14 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Aug 20, 3:19 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Aug 20, 4:03 PM CDT | Special Weather Statement | TSA | Pittsburg | 42 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.